# SDR FDEA200810034196

- Difficulty date: October 3, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 70750040C
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB FROM STA 600-620 RBL 65 HAS CORROSION ON UPPER SURFACE.  R & R WEB AND ANGLE, BS 600-620, RBL 65, TRAVELER T8/761895 AND T8/758987 IAW SRM 51-40-02 DWG 143N5520. THIS IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR.
